Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 5, Issue 1 (2015)

Research Article

Pages: 1 - 10

Action of Fuzzy Translation Operators in Semigroups

Bibhas Chandra Saha, Samit Kumar Majumder and Pavel Pal

Share this article

Research Article

Pages: 11 - 19

On the n-Normed Space of p-Integrable Functions

Shelvi Ekariani, Hendra Gunawan and Janny Lindiarni

Share this article

Research Article

Pages: 21 - 27

Removable singularities for some degenerate non-linear elliptic equations

Tahir S. Gadjiev, Nigar R. Sadykhova

Share this article

Research Article

Pages: 29 - 36

Some results on the stationary of random fuzzy renewal processes

Behrouz Fathi-Vajargah and Sara Ghasemalipour

Share this article

Research Article

Pages: 37 - 47

Some Extensions of Sum and Product Theorems on Relative order and Relative Lower Order of Entire Functions

Sanjib Kumar Datta, Tanmay Biswas and Pulakesh Sen

Share this article

Research Article

Pages: 49 - 61

Some Inequalities on Relative Type and Relative Weak Type of Entire Functions

Sanjib Kumar Datta, Tanmay Biswas and Pulakesh Sen

Share this article

Research Article

Pages: 63 - 81

Comorphisms of Lie algebroids and groupoids: a short introduction

Krzysztof Drachal

Share this article

Research Article

Pages: 83 - 94

Optimal Bounds for Neuman-S´andor Mean in Terms of the Convex Combination of Geometric and Quadratic Means

Liu Chunrong, Wang Jing

Share this article

Research Article

Pages: 95 - 104

Remarks on Jensen, Hermite-Hadamard and Fejer inequalities for strongly convex stochastic processes.

Dawid Kotrys

Share this article

Research Article

Pages: 105 - 124

On Difference Cordial Graphs

M. A. Seoud and Shakir M. Salman

Share this article

Research Article

Pages: 125 - 134

Some Results on i T AG − Γ − (i =1, 2,3, 4 ) groupoids

A. R. Shabani and H. Rasouli

Share this article

Research Article

Pages: 135 - 147

Uniqueness type result in dimension 3

Samy Skander Bahoura

Share this article

Research Article

Pages: 149 - 158

A modified of nonmonotone spectral conjugate gradient method for unconstrained optimization

ZiXing Rong, Ke Su and Bei Gao

Share this article

Research Article

Pages: 159 - 162

Lie algebras with idempotent derivations

BAI Ruipu, GAO Yansha and LI Zhengheng

Share this article

Research Article

Pages: 163 - 167

n-Lie algebras with idempotent derivations

BAI Ruipu, GAO Yansha and ZHANG Yinghua

Share this article

Research Article

Pages: 169 - 174

Geometry of submersions on manifolds of nonnegative curvature

A.Ya.Narmanov and B.A.Tursunov

Share this article

Research Article

Pages: 175 - 189

On paracompact spaces, projectively inductively closed functors, and dimension

Zhurayev T.F

Share this article

Research Article

Pages: 191 - 210

A New Approach on the Spaces of Generalized Fibonacci Difference Null and Convergent Sequences

Murat Candan

Share this article

Research Article

Pages: 211 - 216

Hybridization of One’s Assignment and Stepping Stone Method

Kirtiwant Ghadle, Yogesh Muley

Share this article

Research Article

Pages: 217 - 223

A note on a hypergeometric transformation formula due to Slater with an application

Y. S. Kim, A. K. Rathie and R. B. Paris

Share this article

Research Article

Pages: 225 - 230

A derivation of two transformation formulas contiguous to that of Kummer’s second theorem via a differential equation approach

S. Kodavanji, A. K. Rathie, R. B. Paris

Share this article
Top